We know several people in their 70s who have experienced fainting and dizziness as a result of BP meds reducing it to 120/80 and lower, including two people (my husband being one) who recently suffered worrying blackouts and ended up in hospital. In both cases their meds were stopped and my husband’s BP has now reverted to his original readings of around 154/80. (He was on Amlodipine, Lisinopril and Bendroflumethiazide and his BP before passing out was 97/60).
For many years my BP stayed in the region of 120/80, which I took for granted until my husband’s blackouts, when I took my BP and found it now varies between 140/80 to 155/85 1st thing in morning . It’s probably been creeping up with age (I’m 73) but isn’t helped by recent anxiety over my husband.
We’re now unsure of what to do. We're both now loath to see a doctor as we don’t want to have meds inflicted on us to force it back down to 120/80, causing more problems. I've heard a rumour that, as with statins, doctors get paid to dish out BP meds.